# SDR IPXA2023042192948

- Difficulty date: April 4, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: L/H Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C3RD VERTICAL STIFFENER FROM FRONT IN L/H MLG WHEEL WELL AFT CUTOUT IS CRACKED.REPLACED VERTICAL STIFFENER FROM FRONT END OF L/H MLG WHEEL WELL IAW SRM 51-35-01.
